Bulletin of Symbolic Logic

Almost disjoint families and diagonalizations of length continuum

Dilip Raghavan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We present a survey of some results and problems concerning constructions which require a diagonalization of length continuum to be carried out, particularly constructions of almost disjoint families of various sorts. We emphasize the role of cardinal invariants of the continuum and their combinatorial characterizations in such constructions.

Article information

Source
Bull. Symbolic Logic, Volume 16, Issue 2 (2010), 240-260.

Dates
First available in Project Euclid: 12 October 2010

Permanent link to this document
https://projecteuclid.org/euclid.bsl/1286889125

Digital Object Identifier
doi:10.2178/bsl/1286889125

Mathematical Reviews number (MathSciNet)
MR2675491

Zentralblatt MATH identifier
1227.03066

Subjects
Primary: 03E35: Consistency and independence results

Keywords
cardinal invariants diagonalization of length continuum almost disjoint families

Citation

Raghavan, Dilip. Almost disjoint families and diagonalizations of length continuum. Bull. Symbolic Logic 16 (2010), no. 2, 240--260. doi:10.2178/bsl/1286889125. https://projecteuclid.org/euclid.bsl/1286889125


Export citation